# SDR GTIA2023101037529

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 11,381 hours, 4,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 3000 FA CALLED AND REPORTED DIRTY SOCK SMELL TURNED OFF PACK 2 AND SMELL DISSIPATED-PEROFMED TSM 05-50-00-810-831-A. NO DEFECTS NOTED. A/C IS OK FOR SERVICE.
